


default search action
"A solution to a conjecture on the generalized connectivity of graphs."
Lily Chen et al. (2017)
- Lily Chen, Xueliang Li, Mengmeng Liu, Yaping Mao
:
A solution to a conjecture on the generalized connectivity of graphs. J. Comb. Optim. 33(1): 275-282 (2017)

manage site settings
To protect your privacy, all features that rely on external API calls from your browser are turned off by default. You need to opt-in for them to become active. All settings here will be stored as cookies with your web browser. For more information see our F.A.Q.